# SDR QXEA2022112100323

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 4243
- Aircraft time: 28,708 hours, 31,076 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO #2 BLEED HOT CAUTION ILLUMINATED JUST AFTER BRINGING THE PCL'S  UP TO THE RATING DETENT.  ALL BLEED AIR TEMPS WERE IN THE NORMAL RANGE AND BLEED FLOW WAS IN THE MIN POSITION.  AFTER COMPLETING THE #2 BLEED HOT E&A CHECKLIST, THE #2 BLEED HOT CAUTION EXTINGUISHED AND REMAINED OFF FOR THE REMAINDER OF THE FLT. REMOVED FROM SERVICE. #2 BLEED HOT CAUTION NOT ILLUMINATED AT GATE.  CDS SHOWED NO RELATED FAULTS ON #2 ENG BLEED SYSTEM.  C/W FIM TASK 36-20-00-810-801.  OPS TEST OF BLEED AIR IS GOOD.  #2 BLEED HOT CAUTION DID NOT RETURN AND NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
